I was diagnosed April 2016 of epilepsy following a Grand Mal seizure, at which point I started Keppra 750, 2x's a day following a Grand Mal seizure. Since November, 2016 I have sharp muscular pain around groin area, often debilitating when I walk. I also have a heaviness/pain in shoulder area. I would love to know if these issues are related to the Keppra intake. I also wonder, is Keppra: the cause of the pain? the cause of the duration of the healing? or does Keppra have anything to do with these at all? Did anyone ever feel any of those?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2012 • 9 answers
Updated 28 Sep 2013 • 7 answers
Updated 8 Sep 2013 • 2 answers
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
Updated 21 May 2015 • 1 answer
Updated 5 May 2017 • 1 answer